Black Holes in the Dilatonic Einstein-Gauss-Bonnet Theory in Various Dimensions. II Asymptotically AdS Topological Black Holes

Guo Z-K, Ohta N, Torii T (2009)
PROGRESS OF THEORETICAL PHYSICS 121(2): 253-273.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
We study asymptotically AdS topological black hole solutions with k = 0 (plane symmetric) in die Einstein gravity with Gauss-Bonnet term, the dilaton and a "cosmological constant" in various dimensions. We derive the field equations for suitable ansatz for general D dimensions. We determine the parameter regions including dilaton couplings where such solutions exist and construct black hole solutions of various masses numerically in D = 4, 5, 6 and 10 dimensional spacetime with (D - 2)-dimensional hypersurface of zero curvature.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Guo Z-K, Ohta N, Torii T. Black Holes in the Dilatonic Einstein-Gauss-Bonnet Theory in Various Dimensions. II Asymptotically AdS Topological Black Holes. PROGRESS OF THEORETICAL PHYSICS. 2009;121(2):253-273.
Guo, Z. - K., Ohta, N., & Torii, T. (2009). Black Holes in the Dilatonic Einstein-Gauss-Bonnet Theory in Various Dimensions. II Asymptotically AdS Topological Black Holes. PROGRESS OF THEORETICAL PHYSICS, 121(2), 253-273.
Guo, Z. - K., Ohta, N., and Torii, T. (2009). Black Holes in the Dilatonic Einstein-Gauss-Bonnet Theory in Various Dimensions. II Asymptotically AdS Topological Black Holes. PROGRESS OF THEORETICAL PHYSICS 121, 253-273.
Guo, Z.-K., Ohta, N., & Torii, T., 2009. Black Holes in the Dilatonic Einstein-Gauss-Bonnet Theory in Various Dimensions. II Asymptotically AdS Topological Black Holes. PROGRESS OF THEORETICAL PHYSICS, 121(2), p 253-273.
Z.-K. Guo, N. Ohta, and T. Torii, “Black Holes in the Dilatonic Einstein-Gauss-Bonnet Theory in Various Dimensions. II Asymptotically AdS Topological Black Holes”, PROGRESS OF THEORETICAL PHYSICS, vol. 121, 2009, pp. 253-273.
Guo, Z.-K., Ohta, N., Torii, T.: Black Holes in the Dilatonic Einstein-Gauss-Bonnet Theory in Various Dimensions. II Asymptotically AdS Topological Black Holes. PROGRESS OF THEORETICAL PHYSICS. 121, 253-273 (2009).
Guo, Zong-Kuan, Ohta, Nobuyoshi, and Torii, Takashi. “Black Holes in the Dilatonic Einstein-Gauss-Bonnet Theory in Various Dimensions. II Asymptotically AdS Topological Black Holes”. PROGRESS OF THEORETICAL PHYSICS 121.2 (2009): 253-273.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 0811.3068

Inspire 802957

Search this title in

Google Scholar